American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 91 to 100 of 100 found      Go to page: 1 2 3 4

[91] Michael Meier. Liouville theorems, partial regularity and H\"older continuity of weak solutions to quasilinear elliptic systems . Trans. Amer. Math. Soc. 284 (1984) 371-387. MR 742430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] J. F. Toland. Positive solutions of nonlinear elliptic equations---existence and nonexistence of solutions with radial symmetry in $L\sb{p}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 282 (1984) 335-354. MR 728716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] William P. Ziemer. Mean values of subsolutions of elliptic and parabolic equations . Trans. Amer. Math. Soc. 279 (1983) 555-568. MR 709568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Neil S. Trudinger. Fully nonlinear, uniformly elliptic equations under natural structure conditions . Trans. Amer. Math. Soc. 278 (1983) 751-769. MR 701522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lawrence C. Evans. Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators . Trans. Amer. Math. Soc. 275 (1983) 245-255. MR 678347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Paul H. Rabinowitz. Multiple critical points of perturbed symmetric functionals . Trans. Amer. Math. Soc. 272 (1982) 753-769. MR 662065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Ray Redheffer. Nonlinear differential inequalities and functions of compact support . Trans. Amer. Math. Soc. 220 (1976) 133-157. MR 0407450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Charles B. Morrey. On the solutions of quasi-linear elliptic partial differential equations . Trans. Amer. Math. Soc. 43 (1938) 126-166. MR 1501936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Hans Lewy. A priori limitations for solutions of Monge-Amp\`ere equations. II . Trans. Amer. Math. Soc. 41 (1937) 365-374. MR 1501906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Hans Lewy. A priori limitations for solutions of Monge-Amp\`ere equations . Trans. Amer. Math. Soc. 37 (1935) 417-434. MR 1501794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 100 of 100 found      Go to page: 1 2 3 4